Affordable Access

Publisher Website

Integral and nonnegativity preserving approximations of functions

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
325
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2006.02.051
Keywords
  • Integral Preserving
  • Positivity Preserving

Abstract

Abstract In this paper we consider the problem of approximating a function by continuous piecewise linear functions that preserve the integral and nonnegativity of the original function.

There are no comments yet on this publication. Be the first to share your thoughts.